# SDR AALA971630

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 688 INSIDE STR 26R HAS CORROSION.  INSTALLED NEW STRINGER SECTION AND SPLICE PER SRM 53-10-3.  TST:  67,059. CYCLES, 43,852.  (X)
